Paper Title:
Brownian Particle Escape Rate Approaches
  Abstract

  Info
Periodical
Defect and Diffusion Forum (Volumes 194-199)
Edited by
Y. Limoge and J.L. Bocquet
Pages
1-16
DOI
10.4028/www.scientific.net/DDF.194-199.1
Citation
J.-F. Gouyet, "Brownian Particle Escape Rate Approaches", Defect and Diffusion Forum, Vols. 194-199, pp. 1-16, 2001
Online since
April 2001
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.